← Return to Support for wives with the Orgovyx tornado: Needing an olive branch

Discussion
Comment receiving replies
Profile picture for vbadams1 @vbadams1

Same boat, different captain! My husband is not the same as before and I’m trying to get it through my head that he has semi-permanent PMS. The first 6 month Lupron injection didn’t cause the mood swings but the second one, in December has been a roller coaster ride. He also take’s Nubeqa. I’m so thankful that his psa is way down, and I was blessed with a patience gene, plus a daily meditation so I try to understand. My heart breaks for him because he’s never been prone to emotions. These suggestions are so helpful to me and I’m going to encourage him to keep on moving forward.

Jump to this post


Replies to "Same boat, different captain! My husband is not the same as before and I’m trying to..."

@vbadams1 Thank you for the ‘semi permanent PMS’ remark! I had wanted to say that in my comment but thought it might seem sexist - at the least.
But one oncologist compared ADT to being thrust into full menopause in 30 days, as opposed to the years-long time it takes a woman to reach this level. Now add to that the previously high T level your husband enjoyed and that can amount to mind blowing emotional swings…thanks!
Phil

@vbadams1 Many of the side effects of ADT will continue after you stop the drugs, depending on age, length of time on ADT and general health. Many of the side effects of ADT are due to low or absent testosterone. Until it comes back to 200+ you will continue to have hot flashes, depression, emotional lability and muscle and bone loss. The best antidote is daily exercise.